# SDR HNAA201205210079

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 59,588 hours, 66,744 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 85410025001
- Part serial: S02067
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN OTBD FWD SIDE OF NR 1 EXHAUST FINGER NAIL.  R & R LT EXHAUSTS SHROUD WITH RETAINED FASTENERS.
